Fainting spells not stopping

Morning all

I wonder if any one has any advice. I was diagnosed with hypothyroidism in October after asking for a blood test after repeatedly getting a temperature and fainting/almost fainting on busy trains. I have been on levothyroxine 100mcg for 7 weeks now and I was hoping that by now it would have helped but this morning it happened again.

I took an estimated bpm and was at 100 despite normally resting around 70.

Any advice would be greatly appreciated

Last edited by

5 Replies

oldestnewest
  • I'm sorry you had a bad experience again this morning. You probably need an increase in levo. (I am not medically qualified).

    Your blood test should be due now. Tests should be done every six to eight weeks. It should be at the very earliest possible, fasting (although you can drink water) and allow 24 hours between your last dose and the test and take afterwards.

    Make an appointment and get a print-out of your results with the ranges and post for comments.

    Some doctors think we're on an optimum dose when we might not be. Particularly if they go on the TSH only.

  • Thanks. It's booked in for a fortnight in line with my doctors instructions. Although I know that's later than most people have them.

    I worry an increase may give me more hyper symptoms like the sweating.

    Fortunately my doctor reviews TSH and T4 and my next test will be for antibodies also.

    Fingers crossed I get some answers

  • Have you had your blood pressure checked re 'fainting' - just a thought.

  • When I have blood pressure checked at doctors they always say it's fine! Are there any additional tests they can do?

  • I would put up a fresh post asking what checks other than blood pressure you could have if light-headed, fainting.

    You may be lucky and get a reponse from someone who has similar symptoms.

    Remember that your blood test should be the earliest and fasting (you can drink water). Also allow 24 hours between your last doe of levo and the test.

You may also like...